# SDR ASOA201101305

- Difficulty date: July 8, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 22,599 hours, 16,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MEGAPHONE INOP.  PERFORMED OPS CHECK OF MEGAPHONE IAW AMM 25-61-14. OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
